# SDR DALA1201301604

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 58,451 hours, 8,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Part serial: 000059
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP UPPER SURFACE IS DELAMINATED.  REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND 51-70-10 REPAIR 4 FIG 203.
